Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 53, Number 3 (2001), 513-540.
Removable singularities for quasilinear degenerate elliptic equations with absorption term
Let and . Let be a compact set and be a bounded open set of satisfying . We define a generalized -harmonic operator which is elliptic in and degenerated on . We shall study the genuinely degenerate elliptic equations with absorption term. In connection with these equations we shall treat two topics in the present paper. Namely, the one is concerned with removable singularities of solutions and the other is the unique existence property of bounded solutions for the Dirichlet boundary problem.
J. Math. Soc. Japan, Volume 53, Number 3 (2001), 513-540.
First available in Project Euclid: 9 June 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
HORIUCHI, Toshio. Removable singularities for quasilinear degenerate elliptic equations with absorption term. J. Math. Soc. Japan 53 (2001), no. 3, 513--540. doi:10.2969/jmsj/05330513. https://projecteuclid.org/euclid.jmsj/1213023721